# SDR UPS00832986

- Difficulty date: June 21, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960036
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 RT WING LOWER INTERNAL DOUBLER IS CRACKED AT XFS 597.5     REMOVED, FABRICATED, AND REPLACED DOUBLER I.A.W. DWG. 5769600,AND SRM. 51-1-20D,51-1-21
